# SDR USAA2013021400004

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 40,487 hours, 22,764 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Part serial: 16223
- Condition: Faulty
- Location: Lavatory
- Part time: 8,414 hours, 2,901 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT AT LAV A.  MAINTENANCE REMOVED AND REPLACED LAV A SMOKE DETECTOR IAW AMM 26-17-01A.  OPS TEST AS REQUIRED PER 26-17-00.
